You are here:

Birth Control/Birth control

Advertisement


Question
Hi, I've been taking Alesse for a while, but I've had decreased libido and vaginal dryness for about a year. I started taking birth control because of my heavy periods and menstrual cramps that made me throw up. Before alesse I was on tri-cyclen lo and that gave me crazy mood swings but didn't help my heavy periods, so I was wondering if there was a pill "in between" those two that would increase my sex drive a little but not affect my periods?

Answer
Hi Vanessa, I found your question in the question pool at allexperts.com
So I don't know who you asked the question to originally. I really can't give you medical advice about a birth control pill. You will have to ask your doctor about this. I usually don't recommend any kind of hormonal birth control. Because of the side effects, such as you mentioned. Please let me know what happens. You can email me at CHERYL51@aol.com so we can talk more.

Sincerely,
Diane Cheryl

Birth Control

All Answers


Answers by Expert:


Ask Experts

Volunteer


Diane Cheryl

Expertise

I can answer questions about the various methods of birth control. I have done much research about side effects and risks of birth control methods. I can answer questions like "What would be the best method of birth control for me?" and "What are the advantages of birth control pills or condoms?" I have almost 25 years of experience volunteering with pregnancy resource centers. Please contact me at CHERYL51@aol.com if you would like to know more information about your situation or if I am "Maxed OUT".

Experience

I have almost 25 years of experience in counseling women about birth control and family planning.

Education/Credentials
Illinois Valley Community College, Austin Community College, Travel Agent Degree and almost 25 years of counseling experience.
I have worked with Pregnancy Resource Centers for almost 25 years.

©2016 About.com. All rights reserved.